# SDR SWAA2022021153914

- Difficulty date: March 10, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED. / REPAIR ACCOMPLISHED IAW EA1-A53-2076 REV 11 ON B/S W/O 37212-1400-0001 (AFT SCUFF PLATE FWD CARGO - WELDED)
